Allegra Hives - 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions - 60 Mg Fexofenadine Hydrochloride, Antihistamine - Non-Drowsy Formula - Adults, Kids, 12 & Older - 36 TabletsAllegra Hives - 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions - 60 Mg Fexofenadine Hydrochloride, Antihistamine - Non-Drowsy Formula - Adults, Kids, 12 & Older - 36 TabletsAllegra Hives - 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions - 60 Mg Fexofenadine Hydrochloride, Antihistamine - Non-Drowsy Formula - Adults, Kids, 12 & Older - 36 Tablets
Allegra Hives - 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions - 60 Mg Fexofenadine Hydrochloride, Antihistamine - Non-Drowsy Formula - Adults, Kids, 12 & Older - 36 Tablets

Shoppers Drug Mart

Allegra Hives - 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions - 60 Mg Fexofenadine Hydrochloride, Antihistamine - Non-Drowsy Formula - Adults, Kids, 12 & Older - 36 Tablets

From Allegra

Current price: $21.99
Loading Inventory...

Size: 36.0 TAB

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • REDUCES HIVES – Allegra hives works from the inside to alleviate the symptoms associated with hives RELIEVES ITCHY SKIN – Provides fast relief from itchy skin due to hives from allergic skin reactions LASTS ALL DAY - Reduces hives and skin itchiness for up to 12 hours so you can stay on track without discomfort NON-DROWSY RELIEF – Formulated with active ingredient fexofenadine hydrochloride, a non-drowsy antihistamine that won't leave you feeling tired and sluggish, so you can enjoy a full day of activity VEGETARIAN FORMULA – Gluten and lactose-free Allegra Hives tablets contain no casein, eggs, dairy, iodine, peanuts, shellfish, soy, tree nuts, or whey
  • Adults and children 12 years of age and older: Take 1 tablet (120 mg) once daily with a glass (250 ml) of water. Do not use for a long period of time unless advised by a doctor.
  • Active Ingredients Medicinal ingredient: Fexofenadine Hydrochloride 60mg (in each tablet) Inactive ingredients Non-medicinal ingredients: Colloidal silicon dioxide, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, titanium dioxide

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind